# SDR DALA105113161

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 19,269 hours, 9,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION FOUND DAMAGE TO FR 13 AND FR 14 AT STRINGER 24. REPAIRED PER SRM 51-26-00, 51-26-00.
